# SDR AALA202205183356

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A300*
- Aircraft serial: 6650
- Aircraft time: 20,906 hours, 8,096 cycles
- Engine: Iae V2533A5
- Engine time: 20,906 hours, 8,096 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2533A5
- Part serial: V17767
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 20,906 hours, 8,096 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 1 EGT OVER LIMIT ON TAKE OFF (FLEX), REJECTED TAKE OFF AT ABOUT 60 KNOTS. MAINTENANCE ACCOMPLISHED TSM 77-00-00-810-817-B AND DETERMINED NO FURTHER ACTION WAS REQUIRED PER STEPS D.1, E.1 AND CHART NOTE.
